کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
419606 683842 2013 7 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
On the vertex kk-path cover
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر نظریه محاسباتی و ریاضیات
پیش نمایش صفحه اول مقاله
On the vertex kk-path cover
چکیده انگلیسی

A subset SS of vertices of a graph GG is called a vertex kk-path cover if every path of order kk in GG contains at least one vertex from SS. Denote by ψk(G)ψk(G) the minimum cardinality of a vertex kk-path cover in GG. In this paper, an upper bound for ψ3ψ3 in graphs with a given average degree is presented. A lower bound for ψkψk of regular graphs is also proven. For grids, i.e. the Cartesian products of two paths, we give an asymptotically tight bound for ψkψk and the exact value for ψ3ψ3.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Applied Mathematics - Volume 161, Issues 13–14, September 2013, Pages 1943–1949
نویسندگان
, , , , ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت